# SDR F3LA2010043100401

- Difficulty date: April 24, 2010
- Submitted: May 1, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: D5367302800000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HEAVY MX NON-ROUTINE N0678. AFT CARGO TRANSITION PANEL 151FE HAS DELAMINATION AROUND EDGE. OFF ACFT PART. FABRICATED PANEL IAW IRM 9701 REV G.
